Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Increasing Dosage Of ESLICARBAZEPINE

Increasing Dosage Of ESLICARBAZEPINE

Hi Guys
Sorry i haven't been on in a while been going through a few problems with my medication but also finally been put on anti-depression tablets which also helps with my anxiety been on them a week or so going to see how that goes but my main question today is the medication I'm on has recently been increased by 400mg s before i was taking 400mg in the morning and 400mg in the night which was fine not really any side effects but now that im on 600mg in the morning and 600mg at night ive… read more

A MyEpilepsyTeam Member said:

Speak to Dr asap.

posted 8 months ago
A MyEpilepsyTeam Member said:

I've been on folic acid and had similar side effects.

posted 8 months ago
A MyEpilepsyTeam Member said:

Hi ,I was given eslicarbazipine ( low dose) as a medicine for last thing at night.They told me it may make me dizzy ( I also take other epilepsy meds) .Over here in the UK it's also known as Zebinex. They made side effect was extreme tiredness the next day ,not sickness in my case..Normally I can push through the tiredness when I've had partial seizures They space me out for 24 hours each week ,I wasn't prepared to feel spaced out for the whole week in between ,seizure days OK I didn't give them longer than 1week but I came off them If they'd helped control my partials I may have contiinued

posted 8 months ago
A MyEpilepsyTeam Member said:

Eslicarbazepine is the generic name for Aptiom.
https://www.drugs.com/aptiom.html
https://www.drugs.com/mtm/eslicarbazepine.html

@A MyEpilepsyTeam Member This site (drugs.com) is a great site for finding out information on medications. I do not know what the addition of the acetate to the base medicine (eslicarbazepine) does, but that name is not in the drug database at Drugs.com. The above links will give you details on the name brand and generic forms of this anticonvulsants. You should read it.

You might also want to talk to your neurologist if continue to get sick from taking it. An increase in dosage of a medication can bring back side effects that you overcame after you initially started with the medication, but it rarely has additional ones.

edited, originally posted 8 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member yea a lot of people haven't my neurologist at the time he said its not used very often but its the only medication that has made a noticeable difference

posted 8 months ago
Already a Member? Log in